We extend the result of Feng and Tu (Math. Z. 2014) by showing that if one of the coefficients aj, 2≤j≤n, of Rawnlsey’s epsilon function associated to a n-dimensional Cartan-Hartogs domain is constant, then the domain is biholomorphically equivalent to the complex hyperbolic space.

A note on the coefficients of Rawnsley’s epsilon function of Cartan–Hartogs domains / Zedda, Michela. - In: ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG. - ISSN 0025-5858. - 85:(2015), pp. 73-77. [10.1007/s12188-014-0101-y]

A note on the coefficients of Rawnsley’s epsilon function of Cartan–Hartogs domains

ZEDDA, MICHELA
2015-01-01

Abstract

We extend the result of Feng and Tu (Math. Z. 2014) by showing that if one of the coefficients aj, 2≤j≤n, of Rawnlsey’s epsilon function associated to a n-dimensional Cartan-Hartogs domain is constant, then the domain is biholomorphically equivalent to the complex hyperbolic space.
A note on the coefficients of Rawnsley’s epsilon function of Cartan–Hartogs domains / Zedda, Michela. - In: ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG. - ISSN 0025-5858. - 85:(2015), pp. 73-77. [10.1007/s12188-014-0101-y]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2838538
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 2
social impact